Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13442
Title: Numerical schemes for Hamilton-Jacobi equations on unstructured meshes
Authors: Li, XG
Yan, W
Chan, CK 
Issue Date: 2003
Publisher: Springer-Verlag
Source: Numerische Mathematik, 2003, v. 94, no. 2, p. 315-331 How to cite?
Journal: Numerische Mathematik 
Abstract: In this paper, a numerical scheme is presented by applying the finite element method to the viscosity equations of the Hamilton-Jacobi equations on unstructured meshes. By improving the finite element scheme, another numerical scheme is constructed. Under certain limitations, the numerical solutions of the two schemes converge to the viscosity solutions of the Hamilton-Jacobi equations. The latter numerical scheme has weaker restrictions than the former scheme for convergence. Numerical examples are provided to test the stability, convergence and sensitivity to different meshes.
URI: http://hdl.handle.net/10397/13442
ISSN: 0029-599X
DOI: 10.1007/s00211-002-0418-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
0
Citations as of Aug 12, 2018

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
0
Citations as of Aug 17, 2018

Page view(s)

45
Last Week
0
Last month
Citations as of Aug 13, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.